The median Genocchi numbers, q-analogues and continued fractions

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

It has been shown recently that the normalized median Genocchi numbers are equal to the Euler characteristics of the degenerate flag varieties. The q-analogues of the Genocchi numbers can be naturally defined as the Poincaré polynomials of the degenerate flag varieties. We prove that the generating function of the Poincaré polynomials can be written as a simple continued fraction. As an application we prove that the Poincaré polynomials coincide with the q-version of the normalized median Genocchi numbers introduced by Han and Zeng.

Original languageEnglish
Pages (from-to)1913-1918
Number of pages6
JournalEuropean Journal of Combinatorics
Volume33
Issue number8
DOIs
Publication statusPublished - Nov 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'The median Genocchi numbers, q-analogues and continued fractions'. Together they form a unique fingerprint.

Cite this